Wild Bootstrap and Asymptotic Inference With Multiway Clustering
James MacKinnon,
Morten Nielsen and
Matthew Webb
Journal of Business & Economic Statistics, 2021, vol. 39, issue 2, 505-519
Abstract:
We study two cluster-robust variance estimators (CRVEs) for regression models with clustering in two dimensions and give conditions under which t-statistics based on each of them yield asymptotically valid inferences. In particular, one of the CRVEs requires stronger assumptions about the nature of the intra-cluster correlations. We then propose several wild bootstrap procedures and state conditions under which they are asymptotically valid for each type of t-statistic. Extensive simulations suggest that using certain bootstrap procedures with one of the t-statistics generally performs very well. An empirical example confirms that bootstrap inferences can differ substantially from conventional ones.
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (33)
Downloads: (external link)
http://hdl.handle.net/10.1080/07350015.2019.1677473 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Wild Bootstrap and Asymptotic Inference with Multiway Clustering (2020) 
Working Paper: Wild Bootstrap and Asymptotic Inference with Multiway Clustering (2019) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:jnlbes:v:39:y:2021:i:2:p:505-519
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/UBES20
DOI: 10.1080/07350015.2019.1677473
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Eric Sampson, Rong Chen and Shakeeb Khan
More articles in Journal of Business & Economic Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().